# SDR DALA2021101306311

- Difficulty date: October 10, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,519 hours, 23,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION IN PLATE ANTENNA SUPPORT BETWEEN STA 1460/1480 AND STRG 30/29R AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00391: CORROSION LEVEL 2, PLATE ANTENNA SUPPORT BETWEEN STA 1460/1480 AND STRG 30/29R AT AFT CARGO WAS REPLACED PER B757-200 SRM. (1978047)
